RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Theory Stoch. Process.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Theory Stoch. Process., 2016, том 21(37), выпуск 2, страницы 84–90 (Mi thsp163)  

A representation for the Kantorovich–Rubinstein distance defined by the Cameron–Martin norm of a Gaussian measure on a Banach space

G. V. Riabov

01004, Ukraine, Kiev–4, 3, Tereschenkivska st.

Аннотация: A representation for the Kantorovich–Rubinstein distance between probability measures on a separable Banach space $X$ in the case when this distance is defined by the Cameron–Martin norm of a centered Gaussian measure $\mu$ on $X$ is obtained in terms of the extended stochastic integral (or divergence) operator.

Ключевые слова: Gaussian measure, extended stochastic integral, optimal transport.

Финансовая поддержка Номер гранта
Национальная академия наук Украины
The research is partially supported by the Young Scientists Grant of the National Academy of Sciences of Ukraine.


Полный текст: PDF файл (251 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:
Тип публикации: Статья
MSC: Primary 60G15; Secondary 60H07
Язык публикации: английский

Образец цитирования: G. V. Riabov, “A representation for the Kantorovich–Rubinstein distance defined by the Cameron–Martin norm of a Gaussian measure on a Banach space”, Theory Stoch. Process., 21(37):2 (2016), 84–90

Цитирование в формате AMSBIB
\RBibitem{Rya16}
\by G. V. Riabov
\paper A representation for the Kantorovich--Rubinstein distance defined by the Cameron--Martin norm of a Gaussian measure on a Banach space
\jour Theory Stoch. Process.
\yr 2016
\vol 21(37)
\issue 2
\pages 84--90
\mathnet{http://mi.mathnet.ru/thsp163}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3662596}
\zmath{https://zbmath.org/?q=an:1374.60005}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/thsp163
  • http://mi.mathnet.ru/rus/thsp/v21/i2/p84

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Theory of Stochastic Processes
    Просмотров:
    Эта страница:125
    Полный текст:42
    Литература:17
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020